RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 1, Pages 7–16 (Mi de873)  

A lower bound of the sum of the squares of the fundamental functions, and of the number of the fundamental values, for an arbitrary $FSF$ of Laplace's operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (963 kB)

Bibliographic databases:
UDC: 517.95.517.955.217
Received: 24.10.1969

Citation: V. A. Il'in, “A lower bound of the sum of the squares of the fundamental functions, and of the number of the fundamental values, for an arbitrary $FSF$ of Laplace's operator”, Differ. Uravn., 6:1 (1970), 7–16

Citation in format AMSBIB
\Bibitem{Ili70}
\by V.~A.~Il'in
\paper A lower bound of the sum of the squares of the fundamental functions, and of the number of the fundamental values, for an arbitrary $FSF$ of Laplace's operator
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 1
\pages 7--16
\mathnet{http://mi.mathnet.ru/de873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259396}
\zmath{https://zbmath.org/?q=an:0208.36703}


Linking options:
  • http://mi.mathnet.ru/eng/de873
  • http://mi.mathnet.ru/eng/de/v6/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:99
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020